On Set Containment Characterization and Constraint Qualification for Quasiconvex Programming

この論文にアクセスする

この論文をさがす

抄録

Dual characterizations of the containment of a convex set with qua-siconvex inequality constraints are investigated. A new Lagrange-type duality and a new closed cone constraint qualification are described, and it is shown that this constraint qualification is the weakest constraint qualification for the duality.

収録刊行物

  • Journal of Optimization Theory and Applications

    Journal of Optimization Theory and Applications 149(3), 554-563, 2011-06

    Springer US

各種コード

  • NII論文ID(NAID)
    120005647349
  • NII書誌ID(NCID)
    AA00253056
  • 本文言語コード
    ENG
  • 資料種別
    journal article
  • ISSN
    0022-3239
  • データ提供元
    IR 
ページトップへ